About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 931092, 13 pages
http://dx.doi.org/10.1155/2012/931092
Research Article

Solving Packing Problems by a Distributed Global Optimization Algorithm

1Department of Information Management, National Formosa University, Yunlin 632, Taiwan
2Institute of Information Management, National Chiao Tung University, No. 1001, Ta Hsueh Road, Hsinchu 300, Taiwan
3Department of Business Management, National Taipei University of Technology, No. 1, Sec. 3, Chung Hsiao E. Road, Taipei 10608, Taiwan

Received 23 February 2012; Accepted 9 May 2012

Academic Editor: Yi-Chung Hu

Copyright © 2012 Nian-Ze Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nian-Ze Hu, Han-Lin Li, and Jung-Fa Tsai, “Solving Packing Problems by a Distributed Global Optimization Algorithm,” Mathematical Problems in Engineering, vol. 2012, Article ID 931092, 13 pages, 2012. doi:10.1155/2012/931092